Benzo Buddies taper regimen leave addicts disabled, in state of panic

Can't do anything
« on: August 15, 2018, 06:21:16 pm »

[Buddie]

Did quite a bit of housework today and then had a big panic attack. As if my body was telling me to rest. So the panic attack was prolonged and it has left me exhausted and I’ve had to come to bed. Now everything is too much. I have no energy to read a book or magazine and the noise from the tv downstairs is really bugging me.

So I’m lying here doing nothing but I have a nagging voice inside me telling me that I should be doing something or I will never get better. Is it normal to have absolutely no energy at all? Thanks.

Re: Can't do anything
« Reply #1 on: August 15, 2018, 06:43:39 pm »

[Buddie]

I have no energy at all on pretty much a daily basis. If your body is telling you to rest than please rest. It can only help , not hurt. you are not being lazy. In fact resting when your body wants to is a way to help heal in my opinion.

I have so little energy that its scary. Also extreme muscle weakness. From where I was at before fitness wise this is a total nightmare and a joke at how little I can do. I guess this happens in Benzo withdrawal. For me it was bone crushing fatigue and then weakness. Its been going on about 14 weeks for me.

Try not to worry, I know its hard. This is withdrawal and it will eventually pass.

Addict with severe tooth pain skips Big Pharma dentist, joins cult instead

Severe Tooth/Gum Pain
« on: April 23, 2018, 06:04:59 am »

[Buddie]

Hi, I’m new to the BenzoBuddies forum. I joined a few years back but didn’t get really active because I was dealing with a lot. During that time, I continued my use of the clonazapem. It’s now been 5 years and I’ve been taking .5mg almost daily since then. Recently, I had struggled with trying to get off of it, but would give back in due to stress and my body feeling weird because I wasn’t taking it. But about 2 weeks ago, I started experiencing the worst tooth/gum pain I’ve ever felt in my life! It seems like nothing much has worked to get rid of the pain. I really regret taking this message for so long. I had noticed minor gum irritation before when taking clonazapem, but nothing like this. Has anyone else experienced anything like this? I’m miserable! I’ve barely been able to sleep, have been to urgent care and the ER. I also need a plan in place to ween off this medicine.

If a person had no sleep over a year they’d be dead

no sleep for one year
« on: May 04, 2018, 04:29:05 am »

[Buddie]

i started tapering more than 18 months ago and got to 5 mg valium and can no longer go any further. i have an assortment of symptoms and the worst is insomnia. I only manage 1-2 hrs of broken sleep each night and my whole body is breaking down. i also have constant panic attacks all day which means I am house bound.Pls help.

Re: no sleep for one year
« Reply #1 on: May 04, 2018, 08:02:27 am »

[Buddie]

Hi, sorry about your bad insomnia. In my case it was bad as well at the time I was on low dose and jumped. My sleep has improved a lot since I jumped and can sleep 6 hours now so it becomes better over the time when you are off. For me helped total surrender so I did not care if I slept or not but just kept my eyes closed or watched dull TV program at night. Sometimes sleep came and I also boticed I slept more than I knew so typically we do not always know when we sleep. It helped me to watch clock at the time I closed my eyes and later on I noticed I have slept as time has passed more than I expected. Same happens still today I close my eyes in order to take a nap and then I notice I have slept half an hour but though I have been eyes closed only 5 minutes but clock tells the truth. Take care!

Re: no sleep for one year
« Reply #2 on: May 04, 2018, 08:12:33 am »

[Buddie]

Quote from: [Buddie] on May 04, 2018, 04:29:05 am
i started tapering more than 18 months ago and got to 5 mg valium and can no longer go any further. i have an assortment of symptoms and the worst is insomnia. I only manage 1-2 hrs of broken sleep each night and my whole body is breaking down. i also have constant panic attacks all day which means I am house bound.Pls help.

This is normal. You will make it.

Re: no sleep for one year
« Reply #3 on: May 04, 2018, 01:07:37 pm »

[Buddie]

5mg was definitely among the toughest plateaus, i was a wreck at 5 mgs, it was one of the few places i actually held for a bit, to no avail.
though this whole thing has been hard, i have had periods after 5mgs where i felt better than i did then
i hate to say “hang in there” but try try if ya can, so sorry youre feeling this bad, this is all just cruel

Shocking story of woman who spent 50 years on benzos

After 50 years (yes, really, 50 years) I am benzo free x 2 months
« on: March 02, 2018, 03:07:19 pm »

[Buddie]

Greetings everyone,

I’m posting this to give others hope. One of the things I needed most during my interminably l-o-n-g taper, was HOPE. I’m in a category of VERY long time benzo users who started taking the various benzo meds as a child for seizure disorder and I was “cold turkeyed” numerous times without anyone seeming to know what was going on with withdrawal symptoms so when symptoms from withdrawal got bad, they would simply put me back on the benzos — often at an even higher dose. There just is no data or comparison available for someone in my situation so neither I, nor my docs, nor even my pharmacology specialist, has had any idea of what to expect. I realize I am very early days yet and I keep wondering if symptoms are going to come crashing down on me, but after the first two months completely off, things are starting to feel better. I definitely have symptoms and I am concerned, at my old age and with my long term use, about permanent neurological damage, but I am managing day to day and starting to feel better.

I did a long, slow taper starting with the Ashton protocol for a cross over from Lorazepam to Diazepam, then went to liquid micro-tapering for about a year and a half, then ended the last 2 mg of Valium with dry tapering the pills by cutting them into small pieces and and taking rather long holds between the cuts. During the taper I was able to work part-time, travel overseas, move households to another state, travel frequently to another state to help care for my elderly parents, organize a wedding for my daughter and managed to usually be a semi-functioning human being, although there were days, weeks and sometimes months when I was tremoring, in a brain fog, unable to sleep, felt like my head would explode, wearing dark glasses all day, walking with a cane and lying around the house with all the curtains closed fearing it would never end. I will post some of my symptoms, my coping mechanisms and my experiences in the board for those who have been “off benzos for two months or more” in case there is anything others might find helpful.

I was extremely fortunate to have excellent Medical, pharmacological and emotional support along with a stable income from a gainfully employed and incredibly supportive husband. AND, very critical, I had the same Medical Insurance as US senators, Congressmen and Federal Employees have access to. Everyone derseves the kind of help and support I have had and I cannot overemphasize the role that support has played in my being able to do this. I was also fortunate to have received plenty of help and support early on in my taper from all you wonderful folks here on BB. Without your knowledge, experience and encouragement, I wouldn’t have been able to tell my doctors what I needed to do to get better. For this, I am eternally, and deeply from the heart, grateful!

I had doctors, friends and family members tell me tapering off at my age was; “a huge mistake”, “not worth it” and “against medical advice”, and I have no idea what is in store for me long term, but I can honestly say again, with gratitude, excitement and hope, thanks to all the wonderful support, I DID IT AND I FEEL BETTER!!!

Don’t lose hope!

Best to everyone,

Mo
« Last Edit: March 02, 2018, 03:31:25 pm by [Buddie] »